We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Beechams All In One Ultra Drink 10S

By law, we’re only permitted to sell you 2 of this item .

£4.50(£0.45/each)

Add to basket

Product information

Description

Max Strength All in One Hot Lemon Menthol Flavour Powder for Oral Solution

Paracetamol
Phenelephrine
Guaifenesin

What are they for?
Beechams Max Strength All in One Hot Lemon Menthol provides relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever, and also loosens stubborn mucous and provides relief from chesty coughs.

Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
Ingredients: Phenylephrine Hydrochloride 12.2 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

GSK

  • For headache, fever, aches & pains, blocked nose, sore throat, chesty cough
  • Non-drowsy

Information

Ingredients:

Each sachet contains: Paracetamol 1000 mg, Guaifenesin 200 mg, Phenylephrine hydrochloride 12.2 mg, Also includes: Sucrose, Aspartame (E 951) and Sodium Citrate (see leaflet for details)

Storage:

  • Store below 25°C

Preparation and Usage:

How to take:
For oral use. Dissolve the contents of one sachet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature. Adults, the elderly and children 12 years and over: The contents of one sachet to be taken every four hours as required. Do not take more than 4 sachets (4 doses) in any 24 hour period.
Do not give to children under 12 years old.

Do not take with any other flu, cold or decongestant products or with alcohol.

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or are taking medication, or are pregnant, or have diabetes, blood vessel disease or angina.
If you suffer from kidney or liver disease.

Recycling Info:

  • Recyclable Packing

Name and Address:

MA Holder:
Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL,
U.K.

Return To:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL,
U.K.

Safety Warning:

Do not take more medicine than the label tells you to.
If you do not get better, talk to your doctor.

Contains paracetamol.
Do not take with anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep out of the sight and reach of children.

Distributor Address:

GlaxoSmithKline Consumer Healthcare,
Brentford,
TW8 9GS,
U.K.

Lower Age Limit:

Advisory Years : 12

Net Contents:

10 x Sachets

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout